# SDR SWAA2024030449033

- Difficulty date: February 5, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: TRANSVERSE WEB ABOVE #1 PYLON IS CRACKED AT O/B FASTENER ON UPPER ATTACH POINT<[01] REMOVED AND REPLACED LEFT WING TRANSVERSE WEB ABOVE #1 PYLON IAW SRM 51-40-02-OG-0 AND AIPC 57-50-00-36A.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
